Alert archive / North Dakota / Frost Advisories in 2012
Frost Advisory 11, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at Sep 12, 2012, 2:11 PM MDT for 32 counties in North Dakota. It took effect at Sep 13, 2012, 2:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2012, 2:11 PM MDT (20:11 UTC)
- In effect from
- Sep 13, 2012, 2:00 AM MDT
- Expired
- Sep 13, 2012, 8:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2678 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
960 WWUS73 KBIS 122011 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 311 PM CDT WED SEP 12 2012 ...AREAS OF FROST WEST AND CENTRAL NORTH DAKOTA AFTER MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING... .CLEARING SKIES...LIGHT WINDS...AND VERY DRY AIR WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MID 30S ACROSS WESTERN AND CENTRAL NORTH DAKOTA AFTER MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONS SHOULD BE TAKEN TO PREVENT FROST DAMAGE TO SENSITIVE OUTDOOR PLANTS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-130500- /O.NEW.KBIS.FR.Y.0011.120913T0800Z-120913T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 311 PM CDT WED SEP 12 2012 /211 PM MDT WED SEP 12 2012/ ...FROST ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY. * TEMPERATURES WILL DROP INTO THE LOW TO MID 30S THURSDAY MORNING. * FROST IS EXPECTED TO DEVELOP...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ TM
4 follow-up statements
500 WWUS73 KBIS 122348 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 648 PM CDT WED SEP 12 2012 ...AREAS OF FROST WEST AND CENTRAL NORTH DAKOTA AFTER MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING... .CLEAR SKIES...LIGHT WINDS...AND VERY DRY AIR OVERNIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MID 30S ACROSS WESTERN AND CENTRAL NORTH DAKOTA. AFTER MIDNIGHT THROUGH EARLY THURSDAY MORNING...FROST IS POSSIBLE...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONS SHOULD BE TAKEN TO PREVENT FROST DAMAGE TO SENSITIVE OUTDOOR PLANTS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-130800- /O.CON.KBIS.FR.Y.0011.120913T0800Z-120913T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 648 PM CDT WED SEP 12 2012 /548 PM MDT WED SEP 12 2012/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... * TEMPERATURES WILL DROP INTO THE LOW TO MID 30S THURSDAY MORNING. * FROST IS EXPECTED TO DEVELOP...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ WAA
912 WWUS73 KBIS 130608 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 108 AM CDT THU SEP 13 2012 ...AREAS OF FROST WEST AND CENTRAL THIS MORNING... .MOSTLY CLEAR SKIES...LIGHT WINDS...AND VERY DRY AIR WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MID 30S ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. FROST IS EXPECTED...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONS SHOULD BE TAKEN TO PREVENT FROST DAMAGE TO SENSITIVE OUTDOOR PLANTS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-131400- /O.CON.KBIS.FR.Y.0011.120913T0800Z-120913T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 108 AM CDT THU SEP 13 2012 /1208 AM MDT THU SEP 13 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURES WILL DROP INTO THE LOW TO MID 30S THIS THURSDAY MORNING. * FROST IS EXPECTED TO DEVELOP...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ HEINERT
180 WWUS73 KBIS 131215 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 715 AM CDT THU SEP 13 2012 ...AREAS OF FROST WEST AND CENTRAL EARLY THIS MORNING... .A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT FOR WESTERN AND CENTRAL NORTH DAKOTA. PATCHY TO WIDESPREAD FROST WILL PERSIST EARLY THIS MORNING...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONS SHOULD BE TAKEN TO PREVENT FROST DAMAGE TO SENSITIVE OUTDOOR PLANTS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-131400- /O.CON.KBIS.FR.Y.0011.000000T0000Z-120913T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 715 AM CDT THU SEP 13 2012 /615 AM MDT THU SEP 13 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURES HAVE DROPPED INTO THE UPPER 20S TO MID 30S THIS MORNING. * PATCHY TO WIDESPREAD FROST WILL PERSIST...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ KINNEY
175 WWUS73 KBIS 131401 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 901 AM CDT THU SEP 13 2012 ...FROST ADVISORY HAS EXPIRED... .THE FROST ADVISORY FOR WEST AND CENTRAL NORTH DAKOTA HAS EXPIRED. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-131515- /O.EXP.KBIS.FR.Y.0011.000000T0000Z-120913T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 901 AM CDT THU SEP 13 2012 /801 AM MDT THU SEP 13 2012/ ...FROST ADVISORY EXPIRED AT 9 AM CDT /8 AM MDT/ THIS MORNING... THE FROST ADVISORY HAS EXPIRED FOR WEST AND CENTRAL NORTH DAKOTA THIS MORNING. $$ WAA
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 12, 2:09 PM MDT, 2 minutes earlier.
Area forecast discussion, Sep 12, 2:09 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 309 PM CDT WED SEP 12 2012 .SHORT TERM...THIS AFTERNOON THROUGH THURSDAY NIGHT... RED FLAG CONDITIONS WILL CONTINUE ACROSS WESTERN AND MOST OF CENTRAL NORTH DAKOTA THROUGH THIS EVENING. THE WINDS ARE EXPECTED TO TAPER OFF AS THE BOUNDARY LAYER DECOUPLES AND SURFACE HIGH PRESSURE ENTERS WESTERN NORTH DAKOTA AFTER SUNSET. THE COMBINATION OF DECREASING WINDS...CLEAR SKIES...AND A VERY DRY AIR MASS IN PLACE (DEWPOINTS IN THE 20S) SHOULD ALLOW FOR TEMPS TO RADIATE TO THE MID TO LOWER 30S LATE TONIGHT/EARLY THURSDAY MORNING. PATCHY TO AREAS OF FROST ARE EXPECTED TO DEVELOP AFTER 08Z THURSDAY...ESPECIALLY IN LOW-LYING AREAS. AS A RESULT...ISSUED A FROST ADVISORY FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FROM 08Z-14Z THURSDAY. EVEN THOUGH AFTERNOON MINIMUM RH VALUES ARE EXPECTED TO RANGE FROM 15 PERCENT WEST TO 25 PERCENT EAST THURSDAY...GRADIENT FLOW IS EXPECTED TO BE WEAK AS HIGH PRESSURE MOVES ACROSS THE STATE. DUE TO THE WEAK WINDS...NO FIRE WEATHER HEADLINES ARE NEEDED FOR THURSDAY. LEE CYCLOGENESIS ACROSS THE CANADIAN ROCKIES WILL ALLOW FOR RETURN FLOW TO DEVELOP ACROSS WESTERN NORTH DAKOTA THURSDAY NIGHT/EARLY FRIDAY MORNING. OVERNIGHT LOWS SHOULD BE SLIGHTLY WARMER WITH LOWS EXPECTED TO RANGE FROM THE UPPER 30S TO LOWER 40S. && .LONG TERM...FRIDAY THROUGH WEDNESDAY... THE MAIN FORECAST ISSUES IN THE LONG TERM PERIOD ARE POTENTIALLY CRITICAL FIRE WEATHER CONDITIONS ON FRIDAY...AND POSSIBLY AGAIN ON SATURDAY. ON FRIDAY...AN EXITING SURFACE HIGH TO THE EAST AND DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES WILL SET UP A SOUTHERLY FLOW ACROSS THE REGION...WITH INCREASING WIND SPEEDS DURING THE DAY. A WARMER DAY FRIDAY WITH HIGHS REACHING THE 80S WEST AND 75 TO 80 IN CENTRAL NORTH DAKOTA. SEE THE FIRE WEATHER SECTION BELOW FOR FIRE WEATHER CONCERNS. ON SATURDAY...A VIGOROUS UPPER LEVEL AND SURFACE LOW WILL TRACK ACROSS CENTRAL CANADA...WITH A TRAILING COLD FRONT MOVING ACROSS NORTH DAKOTA DURING THE DAYTIME HOURS SATURDAY. THE STRONGER DYNAMICS WILL KEEP MOST ENERGY AND CHANCES OF PRECIPITATION WELL TO THE NORTH IN CANADA. AT THIS TIME IT IS UNCERTAIN HOW STRONG THE SOUTHERLY WINDS WILL BE AHEAD OF THE FRONT...AND HOW STRONG THE WINDS BEHIND THE FRONT WILL BE. SEE THE FIRE WEATHER SECTION BELOW FOR FIRE WEATHER CONCERNS. THE NEXT CHANCE OF RAIN SHOWERS LOOKS TO BE SUNDAY AND INTO SUNDAY NIGHT AS AN UPPER LEVEL LOW/TROUGH MOVES THROUGH THE NORTHERN PLAINS. A COOL DAY SUNDAY WITH HIGHS FROM THE 60S NORTH TO LOWER 70S FAR SOUTH CENTRAL AND SOUTHEAST. EVEN COOLER MONDAY WITH HIGHS 55 TO 65. MODERATING TEMPERATURES TUESDAY AND WEDNESDAY WITH HIGHS 60 TO LOWER 70S. && .AVIATION...WEST TO NORTHWEST WINDS OF 20 TO 30 KNOTS OVER NORTHERN TAF SITES KISN AND KMOT WITH GUSTS TO 35 KNOTS...AND AROUND 20 KNOTS GUSTING TO 30 KNOTS OVER SOUTHERN TAF SITES KDIK/KBIS/KJMS WILL BE THE MAIN CONCERN FOR AVIATION THE REST OF THIS AFTERNOON. WINDS WILL DECREASE BY/AFTER 01Z...AND NORTHWEST WINDS REACHING ONLY AROUND 10 KNOTS EXPECTED ON THURSDAY. VFR CONDITIONS WILL CONTINUE OVER WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE TAF PERIOD. && .FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE FOR WESTERN AND MOST OF CENTRAL NORTH DAKOTA THROUGH THIS EVENING. WESTERLY TO NORTHWESTERLY WIND GUSTS UP TO 40 MPH ARE EXPECTED NORTH OF HIGHWAY 200. WIND GUSTS UP TO 35 MPH ARE EXPECTED SOUTH OF HIGHWAY 200. WHILE WINDS WILL BE WEAKER ACROSS THE SOUTHWEST...AROUND 15 MPH...RELATIVE HUMIDITY VALUES IN THE TEENS ARE FORECAST FOR ALL AREAS. ON FRIDAY...SOUTHERLY WINDS ARE FORECAST TO INCREASE TO 15 TO 20 MPH WITH GUSTS POSSIBLY TO 25 MPH. MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT IN THE WEST...AND 15 TO 20 PERCENT IN CENTRAL NORTH DAKOTA. THE COMBINATION OF INCREASED WINDS AND LOW RELATIVE HUMIDITY...ALONG WITH DRY PASTURES...WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON INTO EARLY EVENING. THUS A FIRE WEATHER WATCH HAS BEEN ISSUED FOR FAR WESTERN AND FAR SOUTH CENTRAL NORTH DAKOTA...NAMELY FROM DIVIDE TO BOWMAN TO SIOUX COUNTIES...INCLUDING DUNN AND STARK TO GRANT. ON SATURDAY...A COLD FRONTAL PASSAGE DURING THE DAYTIME ON SATURDAY WILL BRING A WIND SWITCH FROM SOUTH TO NORTHWEST WINDS. AT THIS TIME THE STRENGTH OF THE WINDS IS IN QUESTION. HIGH TEMPERATURES ARE FORECAST TO BE IN THE 80S...WITH MINIMUM RELATIVE HUMIDITY FROM 10 TO 20 PERCENT ACROSS WESTERN AND CENTRAL NORTH DAKOTA. AT THIS TIME THUNDERSTORMS ARE NOT EXPECTED TO DEVELOP WITH THIS FRONT. A PRELIMINARY LOOK AT THE FIRE DANGER INDEX WOULD BRING A VERY HIGH VALUE TO DIVIDE...WILLIAMS...AND MCKENZIE COUNTIES...WITH A HIGH FIRE DANGER INDEX VALUE TO MOST OF THE REST OF THE STATE. DUE TO UNCERTAINTY WITH WIND SPEEDS...WILL NOT ISSUE A FIRE WEATHER WATCH FOR SATURDAY...BUT WILL RE-EVALUATE IN THE NEXT DAY OR SO. && .BIS WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050- 051. RED FLAG WARNING UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING FOR NDZ001>005-009>013-017>023-025-031>037-040>045. FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR NDZ001-009-017-018-031>033-040>045. && TM...SHORT TERM JV...LONG TERM/AVIATION
Hazardous weather outlook, Sep 12, 12:01 PM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 101 PM CDT WED SEP 12 2012 NDZ001>005-009>013-017>023-025-031>037-040>045-131815- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 101 PM CDT WED SEP 12 2012 /1201 PM MDT WED SEP 12 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ELEVATED FIRE DANGER CONDITIONS ARE FORECAST THIS AFTERNOON ACROSS WEST AND MOST OF NORTH CENTRAL NORTH DAKOTA. A RED FLAG WARNING HAS BEEN ISSUED. TEMPERATURES NEAR FREEZING ARE EXPECTED LATER TONIGHT ACROSS ALL OF WEST AND CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ELEVATED FIRE DANGER MAY RETURN FRIDAY AS TEMPERATURES WARM INTO THE 70S TO AROUND 80 AND LOW HUMIDITY REMAINS. THERE IS NO WATCH OUT AT THIS TIME. TEMPERATURES IN THE MID TO UPPER 30S ARE EXPECTED AGAIN FRIDAY MORNING...WHICH MAY LEAD TO PATCHY FROST DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ046>048-050-051-131815- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 101 PM CDT WED SEP 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH FIRE DANGER WILL CONTINUE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA. HOWEVER...RED FLAG CONDITIONS ARE NOT EXPECTED THIS AFTERNOON. TEMPERATURES NEAR FREEZING ARE EXPECTED LATER TONIGHT ACROSS ALL OF WEST AND CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES IN THE MID TO UPPER 30S ARE EXPECTED AGAIN FRIDAY MORNING...WHICH MAY LEAD TO PATCHY FROST DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TM
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 2:11 PM MDT | Fire Weather Watch | BIS | Adams, Billings, Bowman, Divide, Dunn, Golden Valley and 7 more | 37 hr |
Nearby
Frost Advisories in North Dakota, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.